RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 763–766 (Mi dan33635)  

MATHEMATICS

The convergence of solutions of the Cartwright–Littlewood equation

Yu. N. Bibikov

Leningrad State University

Full text: PDF file (428 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.919
Presented: V. I. Smirnov
Received: 22.03.1967

Citation: Yu. N. Bibikov, “The convergence of solutions of the Cartwright–Littlewood equation”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 763–766

Citation in format AMSBIB
\Bibitem{Bib68}
\by Yu.~N.~Bibikov
\paper The convergence of solutions of the Cartwright--Littlewood equation
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan33635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223648}
\zmath{https://zbmath.org/?q=an:0179.13201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33635
  • http://mi.mathnet.ru/eng/dan/v178/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019